Boundary value problems in domains with peaks.
Duduchava, R. ; Silbermann, B.
Memoirs on Differential Equations and Mathematical Physics, Volume 19 (2000), p. 1-122 / Harvested from The Electronic Library of Mathematics
Published online : 2000-01-01
EUDML-ID : urn:eudml:doc:222708
Keywords:
Keywords:
@article{01594843,
     title = {Boundary value problems in domains with peaks.},
     journal = {Memoirs on Differential Equations and Mathematical Physics},
     volume = {19},
     year = {2000},
     pages = {1-122},
     zbl = {0996.47024},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01594843}
}
Duduchava, R.; Silbermann, B. Boundary value problems in domains with peaks.. Memoirs on Differential Equations and Mathematical Physics, Volume 19 (2000) pp. 1-122. http://gdmltest.u-ga.fr/item/01594843/